| Model Number |
UNIVERS REVS STEM/CUP EXTRACT ADPTR HNDL |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a surgery the device broke inside the patient.No broken parts remained inside the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 25-oct-2021: it was confirmed that the threaded tip of the device broke off.Update 27-oct-2021: the actually affected device is the ar-9511 (lot: 051849).
Additional Manufacturer Narrative
Complaint confirmed, the threaded tip of the pin broke off.The fragment was not returned, as such no relevant features could be measured.No damage further was observed on the block or threaded pin.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.